logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleO zovšeobecneniach fuzzy množín
English TitleOn Generalisation of Fuzzy Sets
MESCM10, K50
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2012
Volume 41
Number 1
Pages 23-37
ISSN 1335-4981
Abstract
We focus on various kinds of generalizations of (ordinary) fuzzy sets. In our opinion, the most important ones are: intuitionistic fuzzy sets, interval-valued fuzzy sets and type-2 fuzzy sets. We discuss each of them, and put emphasis on motivation for such a generalization. So the main aim is not to bring new results, the paper only summarizes known facts concerning generalizations of fuzzy sets. Moreover, the intersection, union, complement and inclusion for ordinary / intuitionistic / interval-valued / type-2 fuzzy sets are compared.
Authors
Takáč, Zdenko
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite: Valenčáková, Veronika, Zopár slov o slovíčku fuzzy, in: Obzory matematiky, fyziky a informatiky, volume 38, number 4, pages 11-19, ISSN 1335-4981, 2009.
  Based on Aigaion, modifications MD© 2007